MathSciNet Relay Station
MathSciNet bibliographic data
MR2870510 60F10 (60F05 62G20)
Lai, Tze Leng; Shao, Qi-Man; Wang, Qiying Cramér type moderate deviations for Studentized U-statistics. ESAIM Probab. Stat. 15 (2011), 168–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement